# SDR SWIA2021090760780

- Difficulty date: June 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Rt Ele Xmtr Fttg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR POSITION TRANSMITTER LINK HARDWARE IS CORRODED. (ALL LOCATIONS)    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED RIGHT ELEVATOR POSITION TRANSMITTER LINK HARDWARES IAW CRJ 200 AMM TASK 27-34-01-000/400-801.  OP TEST OF RH POSITION TRANSMITTER GOOD.  SEE ATTACHED COTINUATION CARD FOR SIGN-OFF DETAILS.
